Email 中文

Faculty > Professors > HU Yong

HU Yong

Assistant Professor  

0755-88015910 http://faculty.sustech.edu.cn/huy/en/

  • Brief Biography
  • Research
  • Teaching
  • Published Works

Dr. Yong Hu obtained his PhD from Universite Paris-Sud XI in June 2012. He was a postdoctoral researcher at the Duisburg-Essen University in Germany from September 2012 to August 2013. Starting from September 2013, he had been a Maitre de conferences (Associate professor with tenure in French system) at the University of Caen-Normandie in France. Dr. Hu has come to work at Southern University of Science and Technology since June 2017. The main research interests of Dr. Hu are number theory and arithmetic geometry.



Work Experience:

2017.06-      Tenure-Track Assistant Professor,  Southern University of Science and Technology, Shenzhen, China

2013.09-2017.06  Associate Professor (Maitre de conference),  Universite de Caen Normandie (France)
2012.09-2013.08  Post-doc  Universitat Duisburg-Essen (Germany)

Education:
2008.09-2012.06    Universite Paris-Sud 11, France
PhD degree obtained in June 2012
2007.09-2008.07   Leiden Univeristy, The Netherlands (Second year of the Erasmus ALGANT Master program)
Master degree obtained in July 2008
2006.09-2007.07   Universite Paris-Sud 11, France (First of the Erasmus ALGANT Master program)
2005.09-2006.07   Tsinghua University, Beijing, China (First year of PhD)
2001.09-2005.07   Tsinghua University, Beijing, China
B.S degree obtained in July 2005

Research Interests

My research domain is arithmetic geometry. Research topics I'm particularly interested in include rational points of homogeneous varieties, arithmetic of quadratic forms and related structures, Galois cohomology of linear algebraic groups, etc. 


Grants



1. PI:


Division algebras and arithmetic of quadratic forms over semi-global fields

National Natural Science Foundation of China, Youth Program No. 11801260, 

260,000 RMB yuan,  Jan. 2019---Dec. 2021; 




2. Participate:


Higher rank Kuznetsov formulas and applications

National Natural Science Foundation of China, Program No. 11871261, 

550,000 RMB yuan,  Jan. 2019---Dec. 2022; 



3. PI:

Chow groups and unrami ed cohomology of quadrics in characteristic 2

Guangdong Basic and Applied Basic Research Foundation, Program No. 2021A1515010396.

RMB 100 000 yuan, Jan. 2021---Dec. 2023.



Preprints

1. (with Ahmed Laghribi and Peng Sun) Chow Groups of Quadrics in Characteristic
Two, preprint available at
arXiv:2101.03001



2. (with Peng Sun) Unramified Cohomology of Quadrics in Characteristic Two, preprint available at arXiv:2103.00426



Publications

1. (with Sunghan BAE and Linsheng YIN) Artin L-functions and modular forms associated to quasi-cyclotomic fields, Acta Arithmetica, 143 (2010), 59–80.

2. Weak approximation over function fields of curves over large or finite fields, Math. Ann. 348 (2010) No. 2, 357–377.

3. Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains, Annales de l’Institut Fourier, 62 (2012) No. 6, 2131–2143.

4. Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains, Algebra & Number Theory, 7 (2013) No. 8, 1919–1952.

5. Hasse principle for simply connected groups over function fields of surfaces, Journal of Ramanujan Mathematical Society, 29 (2014) No. 2, 155–199.

6. The Pythagoras number and the $u$-invariant of Laurent series fields in several variables, Journal of Algebra, 426 (2015), 243–258.

7. A cohomological Hasse principle over two-dimensional local rings, International Mathematics Research Notices, 14 (2017), 4369–4397.


8. Reduced norms of division algebras over complete discrete valuation fields of local-global type, Journal of Algebra and Its Applications, (2020) 2050217, 16pp


9. (with Zhengyao Wu) On the Rost divisibility of henselian discrete valuation fields of cohomological dimension 3Annals of K-theory, 5 (2020) No. 4, 677-707





Preprints

1. (with Ahmed Laghribi and Peng Sun) Chow Groups of Quadrics in Characteristic
Two, preprint available at
arXiv:2101.03001



2. (with Peng Sun) Unramified Cohomology of Quadrics in Characteristic Two, preprint available at arXiv:2103.00426



Publications

1. (with Sunghan BAE and Linsheng YIN) Artin L-functions and modular forms associated to quasi-cyclotomic fields, Acta Arithmetica, 143 (2010), 59–80.

2. Weak approximation over function fields of curves over large or finite fields, Math. Ann. 348 (2010) No. 2, 357–377.

3. Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains, Annales de l’Institut Fourier, 62 (2012) No. 6, 2131–2143.

4. Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains, Algebra & Number Theory, 7 (2013) No. 8, 1919–1952.

5. Hasse principle for simply connected groups over function fields of surfaces, Journal of Ramanujan Mathematical Society, 29 (2014) No. 2, 155–199.

6. The Pythagoras number and the $u$-invariant of Laurent series fields in several variables, Journal of Algebra, 426 (2015), 243–258.

7. A cohomological Hasse principle over two-dimensional local rings, International Mathematics Research Notices, 14 (2017), 4369–4397.


8. Reduced norms of division algebras over complete discrete valuation fields of local-global type, Journal of Algebra and Its Applications, (2020) 2050217, 16pp


9. (with Zhengyao Wu) On the Rost divisibility of henselian discrete valuation fields of cohomological dimension 3Annals of K-theory, 5 (2020) No. 4, 677-707